# SDR DL72S954465

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Act Fitting
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT ACTUATOR O/B ATTACH FITTING BROKEN AT UPPER ATTACH BOLT AREA.  FOUND DURING E-1 LTR CK TPAMM AND REPAIRED PER 57-42-0 AND ERA 302790-14.
